Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 7, NWS New Orleans, LA

January 13, 2013Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jan 13, 2013, 2:32 PM CST for Tangipahoa Parish, Louisiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 13, 2013, 2:32 PM CST (20:32 UTC)
Expired
Jan 13, 2013, 2:48 PM CST
In force
16 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WFUS54 KLIX 132032
TORLIX
LAC105-132100-
/O.NEW.KLIX.TO.W.0007.130113T2032Z-130113T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
232 PM CST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAMMOND...

* UNTIL 300 PM CST

* AT 230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  HAMMOND...MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAMMOND AND 6 MILES SOUTHEAST OF INDEPENDENCE BY 240 PM CST...
  6 MILES NORTHWEST OF ROBERT BY 250 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 3065 9024 3052 9025 3043 9054 3044 9055
      3047 9055 3048 9056 3063 9056 3075 9026
TIME...MOT...LOC 2032Z 247DEG 33KT 3052 9055

$$


24/RR
1 follow-up statement
236 
WWUS54 KLIX 132048
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
248 PM CST SUN JAN 13 2013

LAC105-132057-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-130113T2100Z/
TANGIPAHOA LA-
248 PM CST SUN JAN 13 2013

...THE TORNADO WARNING FOR CENTRAL TANGIPAHOA PARISH IS CANCELLED...

THE ROTATION INDICATED WITH THIS STORM IS NO LONGER PRESENT. STRONG 
WIND GUSTS 35 TO 50 MPH MAY STILL BE FELT AS A SQUALL LINE MOVES 
NORTHEAST AT 40 MPH THROUGH THE HAMMOND AREA. 

LAT...LON 3065 9024 3052 9025 3043 9054 3044 9055
      3047 9055 3048 9056 3063 9056 3075 9026
TIME...MOT...LOC 2047Z 247DEG 33KT 3057 9040

$$


24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jan 13, 11:23 AM CST, 3 hours 9 minutes earlier.

Area forecast discussion, Jan 13, 11:23 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1123 AM CST SUN JAN 13 2013

.AVIATION...
GENERAL MVFR CONDITIONS AT ALL TERMINALS WITH THICK MARINE LAYER
IN ADVANCE OF COLD FRONT. MARINE LAYER SHALLOW LIGHT SHOWERS
OVERSPREADING THE AREA. COLD FRONT NEAR NATCHEZ
MS...SIMMESPORT...JENNINGS AT 17Z MOVING EAST 16KT. ESTIMATING
ARRIVAL TIMES KBTR-KMCB 21Z...KASD-KMSY-KHUM 02Z...KGPT-KBIX
05Z...KPQL 06Z. WILL BE INDICATING PERSISTENT RA POST-FRONTAL WITH
EXTENSIVE OVER-RUNNING SHIELD IN PLACE THROUGH END OF TAF PERIOD
AND BEYOND. CEILINGS LIKELY TO LOWER TO IFR LEVELS AT WESTERN
TERMINALS POST-FRONTAL IN RA/RA+.  24/RR

&&

.PREV DISCUSSION... /ISSUED 834 AM CST SUN JAN 13 2013/

UPDATE...

CANCELLED THE DENSE FOG ADVISORY DUE TO IMPROVING VISIBILTIES
ACROSS THE REGION THIS MORNING. STILL EXPECT TO SEE SHOWERS AND
THUNDERSTORMS MOVE INTO THE FORECAST AREA DURING THE AFTERNOON AND
EVENING HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT DUE TO THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLOODING.

PREV DISCUSSION... /ISSUED 408 AM CST SUN JAN 13 2013/

SHORT TERM...
UPCOMING EXTENDED WET PERIOD REMAINS THE FOCUS OF THE FORECAST FOR
THE NEXT FEW DAYS. SCENARIO REMAINS THE SAME AS PREVIOUS FORECASTS.
BROAD LONGWAVE TROUGH IS IN THE PROCESS OF BRINGING COLD FRONT TO
THE AREA. THIS BOUNDARY IS CURRENTLY ALONG A LINE FROM NEAR
SHREVEPORT TO HOUSTON. MOVEMENT REMAINS QUITE SLOW AT THIS TIME. NOT
EXPECTING MUCH CHANGE WITH THAT. ALTHOUGH THERE/S A BAND OF LIGHT
RAIN SHOWN ON LCH RADAR...THE MAJORITY OF SHOWERS AND STORMS WILL BE
ALONG AND BEHIND THE FRONT WHERE ISENTROPIC LIFT IS AT ITS GREATEST.
SO IT APPEARS THAT ONSET OF HEAVIER RAINFALL WILL NOT BE UNTIL THE
AFTERNOON AT THE EARLIEST. SO HAVE BACKED UP THE START TIME OF FLASH
FLOOD WATCH TO 18Z.

AS THE COLD FRONT TRACKS ACROSS THE AREA...THERE WILL BE ENOUGH
INSTABILITY IN PLACE FOR THUNDERSTORMS TO DEVELOP. MODEL SOUNDINGS
SHOW AROUND 600-800 J/KG OF CAPE AND LI/S OF -3 OR SO IN THE MORNING
HOURS. BY THE AFTERNOON WHEN THE SHOWERS AND STORMS REACH THE
AREA...INSTABILITY WILL BE ON THE DOWNFALL. WINDS THROUGH THE COLUMN
ARE FAIRLY MILD WITH ONLY 30 TO 40 KNOTS IN THE LOWER AND MID
LEVELS. DONT EVEN REACH 50KTS UNTIL AROUND 600MB. THE THINKING THUS
IS THAT WHILE A FEW STRONG STORMS ARE POSSIBLE...THE LIKELIHOOD OF
ANYTHING SEVERE IS QUITE MINIMAL.

POST FRONTAL SHOWERS WILL CONTINUE OVERNIGHT WITH HIGHEST RAIN
CHANCES ALONG AND NORTH OF INTERSTATE 12. RAINFALL AMOUNTS WILL NOT
BE EXTREMELY HIGH AT MAYBE 1 TO 2 INCHES THROUGH THE NEXT 24 HOURS
WITH ISOLATED HIGHER AMOUNTS. THE PROBLEM STILL REMAINS WITH HOW
SATURATED THE SOIL IS. THE RISK FOR FLASH FLOODING REMAINS HIGH AND
WILL LIKELY BE LIBERAL WITH FLASH FLOOD WARNING ISSUANCES.

LONG TERM...
STILL NOT SEEING MUCH IMPROVEMENT IN WEATHER CONDITIONS FOR THE NEXT
FEW DAYS. THE ENTIRE SOUTHEASTERN CONUS WILL REMAIN IN SOUTHWESTERLY
FLOW WHILE UPPER RIDGING ACTUALLY BUILDS IN OVER THE GULF FROM THE
ATLANTIC. THIS ALONG WITH MULTIPLE VORT MAXES TRACKING ACROSS THE
AREA WILL KEEP SHOWER ACTIVITY ONGOING THROUGH WEDNESDAY ALTHOUGH
THE COVERAGE WILL BE GRADUALLY DECREASING A LITTLE EACH DAY.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THESE FIRST FEW DAYS
OF THE WEEK FROM EXTENSIVE CLOUD COVER IN PLACE AND COLD AIR MASS
INCHING ITS WAY IN. HIGHS WILL RANGE FROM ONLY UPPER 40S IN NWRN
ZONES TO MID 50S ALONG THE COAST. BY LATE WED...A CLOSE UPPER LOW
FINALLY MOVES ACROSS THE DEEP SOUTH AND KICKS THE COLD FRONT AND
ASSOCIATED MOISTURE OUT INTO THE GULF.

DRY FORECAST WITH NEAR CLIMO TEMPERATURES FOR THE REST OF THE WEEK
AND WEEKEND.

MEFFER

AVIATION...
ANOTHER ROUND OF ADVECTION IS EXPECTED TO DEVELOP OVER THE COASTAL
TERMINALS TONIGHT. FOG WILL BEGIN TO FORM AFTER 00Z...AND WILL BE
FULLY DEVELOPED BY 06Z.  VISIBILITIES WILL FALL TO ONE MILE OR
LESS...WITH VISIBILITIES OF LESS THAN ONE QUARTER OF A MILE POSSIBLE
AFTER 06Z.  FARTHER INLAND...AT KMCB AND KBTR...EXPECT TO SEE
VISIBILITIES OF 2 TO 4 MILES AND CEILINGS OF 200 TO 400 FEET.
OVERALL...LIFR AND VLIFR CONDITIONS WILL BE THE RULE AT ALL OF THE
TERMINALS FROM 00Z THROUGH 15-16Z.  AFTER 16Z...AN APPROACHING
FRONTAL BOUNDARY WILL MOVE INTO THE AREA.  A BAND OF CONVECTION WILL
MOVE INTO THE AREA...WHICH WILL HELP TO CLEAR THE FOG AND LIFT
CEILINGS BACK INTO THE 500 TO 1000 FEET RANGE.  HOWEVER...THE
CONVECTION COULD PRODUCE REDUCED VISIBILITIES OF 1 TO 3 MILES IN THE
HEAVIER DOWNPOURS. 32

MARINE...
EXERCISE CAUTION FLAGS ARE STILL IN EFFECT FOR TONIGHT OVER THE GULF
COASTAL WATERS AND THE CHANDELEUR AND BRETON SOUNDS.  HOWEVER...THE
TIDAL LAKES AND MISSISSIPPI SOUND HAVE BEEN DROPPED FROM THE
EXERCISE CAUTION AS WINDS LOOK TO BE BELOW THE 15 KNOT THRESHOLD
TONIGHT.  HEADING INTO TOMORROW...WINDS WILL INCREASE IN ADVANCE OF
A DEVELOPING LOW AND COLD FRONT...AND EXPECT TO SEE EXERCISE CAUTION
FLAGS EXTENDED TO ALL OF THE COASTAL WATERS.  SEAS WILL ALSO
INCREASE INTO THE 4 TO 6 FEET RANGE IN THE OUTER WATERS DUE TO THE
STRONGER WINDS.  AS THE FRONT SLIDES INTO THE COASTAL WATERS SUNDAY
NIGHT...IT WILL TURN STATIONARY.  A WEAKER GRADIENT FLOW NEAR THE
FRONT WILL TAKE HOLD...ALLOWING WINDS TO TURN MORE VARIABLE AND FALL
TO AROUND 10 KNOTS.  SEAS WILL ALSO DROP BACK TO AROUND 4 FEET IN
THE OUTER WATERS.  THESE CALMER WINDS AND SEAS WILL REMAIN IN PLACE
THROUGH TUESDAY.  HEADING INTO TUESDAY NIGHT...CONDITIONS WILL
DETERIORATE AS THE FRONT IS FINALLY DRIVEN INTO THE CENTRAL GULF OF
MEXICO.  INCREASED COLD AIR ADVECTION OVER THE COASTAL WATERS WILL
ALLOW FOR THE TRANSPORT OF STRONGER BOUNDARY LAYER WINDS DOWN TO THE
SURFACE.   WINDS WILL INCREASE FROM THE NORTH TO AROUND 20 KNOTS AND
SEAS WILL INCREASE TO AROUND 6 FEET IN THE OUTER WATERS ON
WEDNESDAY.  AS THE HIGH SETTLES IN AND BOUNDARY LAYER WINDS RELAX ON
THURSDAY...WINDS WILL FALL BACK TO AROUND 10 KNOTS AND SEAS WILL
GRADUALLY IMPROVE TO AROUND 3 TO 4 FEET.  32

DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT AND MINOR TO MODERATE RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  46  45  39 / 100  80  80  60
BTR  74  47  48  40 / 100  70  80  60
ASD  78  54  57  46 /  80  80  60  60
MSY  77  54  56  46 /  80  70  60  60
GPT  76  56  59  47 /  60  70  60  50
PQL  78  60  62  49 /  60  70  60  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...POINTE COUPEE...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...UPPER LAFOURCHE...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...PIKE...WALTHALL...AND WILKINSON.

GM...NONE.
&&
Hazardous weather outlook, Jan 13, 9:28 AM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
928 AM CST SUN JAN 13 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-140330-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
928 AM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT BEGINNING AT NOON AND WILL
CONTINUE THROUGH TONIGHT AS 1 TO 3 INCHES OF RAIN IS POSSIBLE.

NUMEROUS AREA RIVERS REMAIN IN MINOR TO MODERATE FLOOD. PLEASE
REFER TO THE LATEST RIVER FLOOD WARNINGS OR STATEMENTS FOR
ADDITIONAL DETAILS ON ALL OF THE RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS RIVERS WILL REMAIN IN FLOOD THROUGH THE PERIOD AND ANY
ADDITIONAL RAINFALL WILL EXACERBATE THE ALREADY SWOLLEN RIVERS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT REQUESTED AT THIS TIME...HOWEVER...ONGOING
RIVER FLOODING WILL CONTINUE TO REQUIRE ACTIVATION IN SOME
AREAS.

24/RR

In the hours before

Special weather statement, Jan 13, 1:37 PM CST, 55 minutes before
LAZ036-037-039-046-048>050-071-072-MSZ069>071-132030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
137 PM CST SUN JAN 13 2013

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING AMITE
COUNTY...WALTHALL COUNTY...ASCENSION PARISH...ST. HELENA PARISH...
EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON
PARISH...IBERVILLE PARISH...SOUTHERN TANGIPAHOA PARISH...NORTHERN
TANGIPAHOA PARISH...PIKE COUNTY...WASHINGTON PARISH...

AT 132 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 21 MILES NORTHWEST OF GREENSBURG TO
17 MILES SOUTHWEST OF OAK HILLS PLACE...MOVING NORTHEAST AT 40 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  DARLINGTON AND CARVILLE BY 145 PM...
  DENHAM SPRINGS BY 150 PM...
  EASLEYVILLE BY 155 PM...
  WALKER...PRAIRIEVILLE AND GREENSBURG BY 200 PM...
  GILLSBERG BY 205 PM...
  MONTPELIER AND LIVINGSTON BY 215 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

24/RR
Local storm report, Jan 13, 2:06 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
206 PM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     1 E ZACHARY             30.66N 91.14W
01/13/2013                   EAST BATON ROUGE   LA   NWS EMPLOYEE

            SEVERAL TREES SNAPPED ALONG HIGHWAY 64 ABOUT 2 MILES EAST
            OF HIGHWAY 964. RECPORT RECEIVED AT 145 PM. EVENT TIME
            ESTIMATED FROM RADAR.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 4:23 AM CSTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more26 hr
Jan 13, 1:50 PM CSTSevere Thunderstorm WarningLIXEast Feliciana, Livingston, Saint Helena, Tangipahoa, Washington55 min
Jan 13, 2:21 PM CSTTornado WarningLIXTangipahoa24 min
Jan 13, 2:55 PM CSTSpecial Marine WarningLIX2 hr

Nearby

Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.